Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Iam on antibiotics for UTI and ear infection. Now I have pain in my right eye why is it ?

Hello I currently have a uti and I m on antibiotics , also I m on antibiotics with an ear infection . I have a pain in my right eye and green stuff is coming out and my eyes were stuck together when I woke up .. what is going on ?
Asked On : Wed, 2 Mar 2011
Answers:  3 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hello dear, Its definltely due to infection.start on with topical antibiotibcs one drop 6 times daily.warm compress and lid hygeine.Before you start on any treatment visit the doctor as they can take the culture samples if necessery.Multiple infections requires blood test.
Answered: Thu, 3 Mar 2011
I find this answer helpful
  Anonymous's Response
It is due to infection in eye or ? conjunctivitis .You can take pulsatilla 1m 1dose of 4 tabs and followed by kali bich 30 4 tabs 3 times in day. for 2 days
Answered: Wed, 2 Mar 2011
  User's Response
Welcome to Healthcare Magic Forum
Green discharge is due to bacterial infection in the eye. Its very unusual to have 3 infections at the same time. Do you suffer from infections very often. Please get your blood sugar tested. If you have been sexually active, testing from HIV is not a bad idea.
Answered: Wed, 2 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor